# SDR AALA980066

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727AA
- Make and model: Boeing 727227
- Aircraft serial: 20734
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 431
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - AREA OF BULGED AND DISTORTED SKIN UPPER FIXED LEADING EDGE JUST ABOVE INBOARD END OF FUELING PANEL, POSSIBLE CORROSION.  REMOVED DAMAGED AREA, INSTALLED FLUSH REPAIR PER SRM 57-30-4.  TST:  67,236 HOURS.  CYCLES: 44,034.  (X)
